MathSciNet Relay Station
MathSciNet bibliographic data
MR725159 (85i:46040) 46E35 (46M35)
Triebel, H. Modulation spaces on the Euclidean $n$-space. Z. Anal. Anwendungen 2 (1983), no. 5, 443–457.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement